JournalspmVol. 64 , No. 1DOI 10.4171/pm/1773

Spectra in Banach and locally convex algebras

  • A. K. Gaur

    Duquesne University, Pittsburgh, United States
Spectra in Banach and locally convex algebras cover

A subscription is required to access this article.

Abstract

We present a counterexample to the converse of results on approximate point spectra. A norm inequality in terms of a distance function is established for a quotient bounded operator on a locally convex Hausdorff space on the set of complex numbers.